MAUDE Adverse Event Report: DONGWON MEDICAL CO.,LTD DW-1C; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE

DONGWON MEDICAL CO.,LTD DW-1C; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Model Number DWFA-1C
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Erythema (1840); Granuloma (1876); Nodule (4551)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On december 16, 2025, the healthcare provider (hcp) reported that the patient developed redness with streaking and swelling along the left cheek approximately 10 days post-treatment, following accidental contact with the treated area.The patient subsequently developed an open wound, and dermatology expressed concern regarding active bleeding.The patient has been evaluated by a nurse practitioner (np) and a medical doctor (md) and is currently on a second course of antibiotics.The hcp requested consultation with the medical director for further clinical guidance.On december 20, 2025, the medical director spoke with the hcp to discuss the case and provide guidance.Patient outcome remains pending at the time of this report.Update will be provided if and when it becomes available.
 
Event or Problem Description
On (b)(6) 2025, the healthcare provider (hcp) reported that the patient developed redness with streaking and swelling along the left cheek approximately 10 days post-treatment, following accidental contact with the treated area.The patient subsequently developed an open wound, and dermatology expressed concern regarding active bleeding.The patient has been evaluated by a nurse practitioner (np) and a medical doctor (md) and is currently on a second course of antibiotics.The hcp requested consultation with the medical director for further clinical guidance.On december 20, 2025, the medical director spoke with the hcp to discuss the case and provide guidance.Patient outcome remains pending at the time of this report.Update will be provided if and when it becomes available.Update: on january 5th, 2026, a follow up email was sent to the sales representative to check on the status of the patient.No response was received.On january 13th, 2026, another follow up email was sent to check on the status of the patient.The sales representative provided an update from a text exchange in which the hcp reported that the patient was seen by dermatologist and diagnosed with a granuloma.The dermatologist indicated the granuloma would likely be treated with injectable steroids after completion of antibiotics and confirmation that infection had resolved.The hcp described the case as unusual and stated an intention to contact the medical director.On january 28th, 2026 , a third follow-up email was sent requesting any updates.The sales representative replied that no new information was available and later confirmed by phone that the hcp had spoken directly with the medical director.No additional patient updates were provided, and the complaint was considered closed.No further information is available from the reporter at this time.

Brand Name
DW-1C
Common Device Name
ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Manufacturer (Section D)
DONGWON MEDICAL CO.,LTD
gwangju, gwangsan-gu
KS 
Manufacturer (Section G)
ECTODERMA DBA COSMOFRANCE
2121 sw 3rd ave ste 500
miami FL 33129
MDR Report Key23865697
Report Number3007895168-2025-00004
Device Sequence Number5343807
Product Code NEW
UDI-Device Identifier08800050100000
UDI-Public08800050100000
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160761
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2026
Device Model NumberDWFA-1C
Device Lot NumberDW1C-4DA18100250504
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/04/2026
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale